Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Positive solutions in the sense of distributions of singular boundary value problems


Authors: Ravi P. Agarwal, Kanishka Perera and Donal O'Regan
Journal: Proc. Amer. Math. Soc. 136 (2008), 279-286
MSC (2000): Primary 34B16; Secondary 47J30
Published electronically: October 18, 2007
MathSciNet review: 2350414
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain positive solutions in the sense of distributions of singular boundary value problems using perturbation and variational methods.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34B16, 47J30

Retrieve articles in all journals with MSC (2000): 34B16, 47J30


Additional Information

Ravi P. Agarwal
Affiliation: Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, Florida 32901
Email: agarwal@fit.edu

Kanishka Perera
Affiliation: Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, Florida 32901
Email: kperera@fit.edu

Donal O'Regan
Affiliation: Department of Mathematics, National University of Ireland, Galway, Ireland
Email: donal.oregan@nuigalway.ie

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09105-8
PII: S 0002-9939(07)09105-8
Keywords: Singular boundary value problems, positive solutions in the sense of distributions, perturbation and variational methods
Received by editor(s): November 14, 2005
Received by editor(s) in revised form: January 22, 2007
Published electronically: October 18, 2007
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.